Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1481793, 10 pages
http://dx.doi.org/10.1155/2016/1481793
Research Article

Dual -Mixed Geominimal Surface Area and Related Inequalities

College of Mathematics and Statistics, Hexi University, Zhangye, Gansu 734000, China

Received 11 April 2016; Accepted 9 June 2016

Academic Editor: Carlo Bardaro

Copyright © 2016 Tongyi Ma and Yibin Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The integral formula of dual -geominimal surface area is given and the concept of dual -geominimal surface area is extended to dual -mixed geominimal surface area. Properties for the dual -mixed geominimal surface areas are established. Some inequalities, such as analogues of Alexandrov-Fenchel inequalities, Blaschke-Santaló inequalities, and affine isoperimetric inequalities for dual -mixed geominimal surface areas, are also obtained.